Ghent University Academic Bibliography

Advanced

Optimal restoration of stochastic monotonicity with respect to cumulative label frequency loss functions

Michaël Rademaker and Bernard De Baets UGent (2011) INFORMATION SCIENCES. 181(4). p.747-757
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Data mining, Maximum independent set, Monotone relabeling, Multi-criteria decision making, Network flows, Stochastic monotonicity, SUPERVISED RANKING, FUZZY MODELS, CLASSIFICATION, OPTIMIZATION, DOMINANCE
journal title
INFORMATION SCIENCES
Inf. Sci.
volume
181
issue
4
pages
747 - 757
Web of Science type
Article
Web of Science id
000286542600004
JCR category
COMPUTER SCIENCE, INFORMATION SYSTEMS
JCR impact factor
2.833 (2011)
JCR rank
9/133 (2011)
JCR quartile
1 (2011)
ISSN
0020-0255
DOI
10.1016/j.ins.2010.10.026
project
Bioinformatics: from nucleotids to networks (N2N)
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1113180
handle
http://hdl.handle.net/1854/LU-1113180
date created
2011-01-31 20:28:38
date last changed
2016-12-19 15:46:02
@article{1113180,
  author       = {Rademaker, Micha{\"e}l and De Baets, Bernard},
  issn         = {0020-0255},
  journal      = {INFORMATION SCIENCES},
  keyword      = {Data mining,Maximum independent set,Monotone relabeling,Multi-criteria decision making,Network flows,Stochastic monotonicity,SUPERVISED RANKING,FUZZY MODELS,CLASSIFICATION,OPTIMIZATION,DOMINANCE},
  language     = {eng},
  number       = {4},
  pages        = {747--757},
  title        = {Optimal restoration of stochastic monotonicity with respect to cumulative label frequency loss functions},
  url          = {http://dx.doi.org/10.1016/j.ins.2010.10.026},
  volume       = {181},
  year         = {2011},
}

Chicago
Rademaker, Michaël, and Bernard De Baets. 2011. “Optimal Restoration of Stochastic Monotonicity with Respect to Cumulative Label Frequency Loss Functions.” Information Sciences 181 (4): 747–757.
APA
Rademaker, M., & De Baets, B. (2011). Optimal restoration of stochastic monotonicity with respect to cumulative label frequency loss functions. INFORMATION SCIENCES, 181(4), 747–757.
Vancouver
1.
Rademaker M, De Baets B. Optimal restoration of stochastic monotonicity with respect to cumulative label frequency loss functions. INFORMATION SCIENCES. 2011;181(4):747–57.
MLA
Rademaker, Michaël, and Bernard De Baets. “Optimal Restoration of Stochastic Monotonicity with Respect to Cumulative Label Frequency Loss Functions.” INFORMATION SCIENCES 181.4 (2011): 747–757. Print.